# SDR SWAA2016012048210

- Difficulty date: December 27, 2015
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 42,147 hours, 24,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE NR 3 WINDOW FRAME E - F, POST CRACKED IN HOLE NR 6.  REPAIRED POST IAW ACO.
